# SDR FQAR1208231205324

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N438PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496083
- Aircraft time: 7,462 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Downlock Switch
- Part time: 1,033 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

RIGHT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  FOUND DOWNLOCK SWITCH TO HAVE BROKEN WIRE AT THE POINT WHERE WIRES EXIT THE SWITCH.  THIS WAS CAUSED BY REPEATED MOVEMENT OF THE WIRE DURING RETRACTION AND EXTENSION.
